Optimality conditions of these functions in mathematical programming problem are obtained.
📌 3 Key Takeaways
🎯
Objective & Hypothesis:In this paper, we establish a new class of $E$-convexity, namely $\alpha$-pre-$E$-convexity.
📊
Key Findings & Data:We define $\alpha$-pre-$E$-convex function (need not $E$-convex function), $\alpha$-prepseudo-$E$-convex function and discuss some properties of $\alpha$-pre-$E$-convex functions.
💡
Conclusion & Impact:Optimality conditions of these functions in mathematical programming problem are obtained.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:$E$-convex function · $\alpha$-pre-$E$-convex function · $\alpha$-prepseudo-$E$-convex function
Abstract
In this paper, we establish a new class of $E$-convexity, namely $\alpha$-pre-$E$-convexity. We define $\alpha$-pre-$E$-convex function (need not $E$-convex function), $\alpha$-prepseudo-$E$-convex function and discuss some properties of $\alpha$-pre-$E$-convex functions. We observe that the class of $\alpha$-prepseudo-$E$-convex functions is more general than the class of $\alpha$-pre-$E$-convex functions. We also introduce the class of $\alpha$-$E$-convex functions which we prove it is equivalent to the class of differentiable $\alpha$-pre-$E$-convex functions. Optimality conditions of these functions in mathematical programming problem are obtained.
Meena, S., Ojha, D. B. (2026). $\alpha$-PRE-$E$-CONVEX AND $\alpha$-$E$-CONVEX FUNCTIONS WITH APPLICATIONS TO MATHEMATICAL PROGRAMMING. TWMS Journal of Applied and Engineering Mathematics, Volume: 16 Issue: 10. https://ajindex.com/articles/1604187
Antczak, T., (2001), (p, r)-invex sets and functions, Journal of Mathematical Analysis and Applications, 263 (2), pp. 355-379. doi:10.1006/jmaa.2001.7574
Antczak, T., (2001), On (p, r)-invexity-type nonlinear programming problems, Journal of Mathematical Analysis and Applications, 264 (2), pp. 382-397. doi:10.1006/jmaa.2001.7665
Antczak, T., (2005), γ-preinvexity and γ-invexity in mathematical programming, Com. and Math. with Appl., 50(3-4), pp. 551-66. doi:10.1016/j.camwa.2005.01.024
Avriel, M., (1972), r-Convex functions, Math. Pro., 2 (1), pp. 309-23. doi:10.1007/BF01584551
Avriel, M., (1973), Solution of certain nonlinear programs involving r-convex functions, Journal of Optimization Theory and Applications, 11 (2), pp. 159-174.
Bazaraa, M. S., Sherali, H.D. and Shetty, C.M., (2013), Nonlinear programming: theory and algorithms, John Wiley and Sons; 2013.
Bector, C. R. and Singh, C., (1991), B-vex functions, Journal of Optimization Theory and Applications, 71 (2), pp. 237-253.
Ben-Israel, A. and Mond B., (1986), What is invexity?, The ANZIAM J., 28 (1), pp. 1-9.
Chen X., (2002), Some properties of semi-E-convex functions, J. of Math. Anal. and Appl., 275 (1), pp. 251-262. doi:10.1016/S0022-247X(02)00325-6
Craven, B. D., (1981), Invex functions and constrained local minima, Bulletin of the Aus. Math. society, 24 (3), pp. 357-66.
Fulga, C. and Preda, V., (2009), Nonlinear programming with E-preinvex and local E-preinvex functions, European Journal of Operational Research, 192 (3), pp. 737-743.
Hanson, M. A., (1981), On sufficiency of the Kuhn-Tucker conditions, Journal of Mathematical analysis and applications, 80 (2), pp. 545-550.
Jaiswal, S. and Panda G., (2012), Generalized Differentiable E-Invex Functions and Their Applications in Optimization, Advances in Operations Research, 2012 Jan 1;2012. doi:10.1155/2012/175176
Ojha, D. B., (2011), Optimality condition and duality in multi objective programming with generalized (ψ, ρ)-univexity, Kathmandu University Journal of Science, Engineering and Technology, 7 (1), pp. 105-112.
Mangasarian, O. L., (1994), Nonlinear programming, Society for Industrial and App. Math.
Mishra, S. K., Mohapatra, R. N. and Youness, E. A., (2011), Some properties of semi E–b-vex functions, Applied mathematics and Computation, 217 (12), pp. 5525-5530.
Syau, Y. R. and Lee, E. S., (2005), Some properties of E-convex functions, Applied Mathematics Letters, 18 (9), pp. 1074-1080.
Yang, X. M., (2001), On E-convex sets, E-convex functions, and E-convex programming, J. of Optimization Theory and Appl., 109 (3), pp. 699-704. doi: 10.1023/A:1017532225395
Youness, E. A., (1999), E-convex sets, E-convex functions, and E-convex programming, J. of Optimization Theory and Appl., 102 (2), pp. 439-450.
Youness, E. A., (2001), Optimality criteria in E-convex programming, Chaos, Solitons Fractals, 12 (9), pp. 1737-1745. doi:10.1016/S0960-0779(00)00036-9
Mangasarian, O. L., (1994), Nonlinear programming, Society for Industrial and App. Math.